MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Model Number RSINT25018UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the physician intended to use a resolute integrity drug eluting stent to treat a lesion located in the mid obtuse marginal (om) which was severely tortuous and severely calcified.No damage noted to packaging, i.E.Shelf carton, hoop/tray and no issues were noted when removing the device from the hoop.The device was inspected with no issues identified.Negative prep was performed with no issues encountered.The lesion was pre-dilated.The device did not pass through a previously deployed stent.Resistance was encountered when advancing the device.It was reported that when the stent was being positioned in the target lesion, one of the struts appeared to catch some of the calcification and when pushed became deformed.The physician did complete the procedure.The same size/model stent was used.
 
Additional Manufacturer Narrative
Evaluation summary: the stent was positioned on the balloon between the marker bands as per specifications.Deformation was evident to the 1st, 2nd and 3rd distal stent wraps with struts raised.Slight deformation was evident to the distal tip.A kink was visible on the distal shaft of the device at 17cm proximal to the distal tip.The inner lumen patency was verified.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6851230
Report Number9612164-2017-01235
Device Sequence Number11069631
Product Code NIQ
UDI-Device Identifier00643169037373
UDI-Public00643169037373
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/25/2019
Device Model NumberRSINT25018UX
Device Catalogue NumberRSINT25018UX
Device Lot Number0008469807
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2017
Initial Date Received by Manufacturer 08/11/2017
Supplement Date Received by Manufacturer11/02/2017
Initial Report FDA Received Date09/08/2017
Supplement Report FDA Received Date11/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR